Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: The Serial Universe by J. W. Dunne

Reviewed Work: The Serial Universe by J. W. Dunne
Review by: H. T. C.
The Journal of Philosophy
Vol. 35, No. 21 (Oct. 13, 1938), pp. 584-585
DOI: 10.2307/2018911
Stable URL: http://www.jstor.org/stable/2018911
Page Count: 2
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
584
    584
  • Thumbnail: Page 
585
    585